Journal article icon

Journal article

Antidepressants for bipolar depression - Dr. Gijsman and colleagues reply

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1176/appi.ajp.162.8.1547

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MSD, Psychiatry
Role:
Author
More by this author
Institution:
University of Oxford
Department:
Oxford, MSD, Psychiatry
Role:
Author
Journal:
AMERICAN JOURNAL OF PSYCHIATRY
Volume:
162
Issue:
8
Pages:
1547-1548
Publication date:
2005-08-05
DOI:
ISSN:
0002-953X
URN:
uuid:368e0016-f293-4b18-8c62-f9e19cf8a991
Source identifiers:
98183
Local pid:
pubs:98183

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP